|after effect of interferon in shape of hypothrodism
Feb 22, 2014
hi i am 3a getting treatment and undetected after 3 month of treatment but i have high tsh level after stoping at 185 and all symptoms are present in my body swelling of body parts etc. my all lab test are normal few days before but i have again a symptom appear on me my hands and face is swelling a cant hold a child more than a 5 mintue my lft test which i done last month is total normal Alt is 18 every thing is in normal range ,what is your suggestion why i am not came back in my normal life is due to thyroid problem or some thing else i am 32 years old. felling tired mental problems concentration issues and fatigue etc. please guide me
Response from Dr. Taylor
Interferon can affect the thyroid gland. Please talk with your hepatitis C doctor about whether you are receiving treatment for your high TSH which is called hypothyroidism. This is a treatable condition and it is very important that it be treated. Some of the things that you describe sound to be due to the thyroid getting tired due to interferon. These changes can sometimes go back to normal when interferon is stopped or they can be permanent even after interferon is stopped. It is important that you get a better understanding of what is going on with your thyroid and treatment for this.
Have I got hepatitis B
Hepatitis B Surface Antibody QL - Reactive
- Is White Tongue An Acute Symptom Of AIDS?
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- How Long Does Chlamydia Take To Show?
- If You Use A Condom Correctly Can You Get A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.